On the asymptotic properties of solutions of nonlinear third order differential equation

Michal Greguš

Archivum Mathematicum (1990)

  • Volume: 026, Issue: 2-3, page 101-105
  • ISSN: 0044-8753

How to cite

top

Greguš, Michal. "On the asymptotic properties of solutions of nonlinear third order differential equation." Archivum Mathematicum 026.2-3 (1990): 101-105. <http://eudml.org/doc/18290>.

@article{Greguš1990,
author = {Greguš, Michal},
journal = {Archivum Mathematicum},
keywords = {nonlinear third order differential equation; asymptotic properties},
language = {eng},
number = {2-3},
pages = {101-105},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On the asymptotic properties of solutions of nonlinear third order differential equation},
url = {http://eudml.org/doc/18290},
volume = {026},
year = {1990},
}

TY - JOUR
AU - Greguš, Michal
TI - On the asymptotic properties of solutions of nonlinear third order differential equation
JO - Archivum Mathematicum
PY - 1990
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 026
IS - 2-3
SP - 101
EP - 105
LA - eng
KW - nonlinear third order differential equation; asymptotic properties
UR - http://eudml.org/doc/18290
ER -

References

top
  1. D. Bobrowski, Asymptotic behaviour of functionally bounded solutions of the third order nonlinear differential equation, Fasc. Math. (Poznaň) 10, (1978), 67-76. (1978) Zbl0432.34035MR0492524
  2. M. Greguš, Third order linear differential equations, D. Reidel Publishing Company, Dordrecht, Boston, Lancasteг, Tokyo, 1987. (1987) Zbl0602.34005MR0882545
  3. N. Parhi, S. Parhi, Nonoscillation and asymptotic behaviour for forced nonlinear third order differential equations, Bull. Inst. Acad. Sinica 13, (1985), 376-384. (1985) Zbl0581.34026
  4. N. Parhi, S. Parhi, Oscillation and nonoscillation theorems for nonhomogeneous third order differential equations, Bull. Inst. Acad. Sinica 11, (1983), 125-139. (1983) Zbl0522.34028MR0723021
  5. G. Sansone, Equazioni differenziali nel campo reale, Parte prima, Bologna (1948). (1948) Zbl0041.41903
  6. G. Sansone, Equazioni differenziali nel campo reale, Parte seconda, Bologna (1949). (1949) Zbl0039.30901
  7. V. Šoltes, O koleblemosti rešenij neliniejnogo differencialnogo uravnenija tretiego porjadka, Math. Slovaca 26, (1976), 217-227. (1976) MR0427743

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.